Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on my current birth control for 6 months. Usually I do have some clotting while on the white pills for like a day or 2. About 5 days ago, I had sexual intercourse with my fiance and I woke up the next day and I was spotting. It lasted about 2 days and then it turned into bleeding ( a decent amount) now im spotting again. Last night, I was experiencing some severe cramps in my abdomen, very unbearable and im still having them. Also, a week before I started spotting I was having what felt like menstrual cramps. Any advice?

Loading...

Hi! These are probably side effect of the pill you're taking, maybe you need to change to another brand. You should discuss it with your gynecologist. Breakthrough bleeding is very common in the first few months after starting oral contraceptives. Are you taking the pill at the same time every day? If you're not taking it on time every day this may happen. Take care.
Reply

Loading...

Yes I am taking it at the same time everyday and i haven't ever had this problem before. I've been on this brand for six months and my periods are always regular. I heard that your body should be regulated to the pill at around 3 months.
Reply

Loading...